On absolutely convergent trigonometric series.

Raymond E. Pippert

Mathematische Zeitschrift (1964)

  • Volume: 85, page 401-406
  • ISSN: 0025-5874; 1432-1823

How to cite


Pippert, Raymond E.. "On absolutely convergent trigonometric series.." Mathematische Zeitschrift 85 (1964): 401-406. <http://eudml.org/doc/170315>.

author = {Pippert, Raymond E.},
journal = {Mathematische Zeitschrift},
keywords = {approximation and series expansion},
pages = {401-406},
title = {On absolutely convergent trigonometric series.},
url = {http://eudml.org/doc/170315},
volume = {85},
year = {1964},

AU - Pippert, Raymond E.
TI - On absolutely convergent trigonometric series.
JO - Mathematische Zeitschrift
PY - 1964
VL - 85
SP - 401
EP - 406
KW - approximation and series expansion
UR - http://eudml.org/doc/170315
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.